MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)

INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 490105
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reported that the catheter would not pass the self-test after 6 tries.

Brand Name
ION
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key16014032
Report Number16014032
Device Sequence Number17977132
Product Code EOQ
UDI-Device Identifier00886874116258
UDI-Public00886874116258
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/18/2022
Report Date (Section F) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number490105
Device Lot NumberS10220719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer12/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight116 KG
Patient RaceWhite
Date Report Sent to FDA11/18/2022